# SDR SWAA064486

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 68,178 hours, 65,725 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG WALKING BEAM HANGER FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
